# SDR ASAA0977106

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 24,909 hours, 10,918 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Punctured
- Location: Ac Bay Door
- Component: Door
- Component part number: 149A723118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN RIGHT AC BAY DOOR EXTERIOR SKIN.  REMOVED DAMAGE, FABRICATED AND INSTALLED CORE AND REPAIR PLIES.
